MathSciNet Relay Station
MathSciNet bibliographic data
MR615690 (82j:47012) 47A25 (46J15 47B20)
Olin, Robert F.; Thomson, James E. Irreducible operators whose spectra are spectral sets. Pacific J. Math. 91 (1980), no. 2, 431–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement